# SDR CA121219014

- Difficulty date: December 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 796 hours
- Engine: Pwa PT6A34
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spring
- Part number: 1004581
- Condition: Corroded
- Location: Float Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE WATER RUDDER TENSION STEERING SPRINGS WERE FOUND BADLY CORRODED, WITH CABLE ATTACHMENT POINT EXCESSIVELY WORN.  NEW SPRINGS ON ORDER, AND WILL BE REPLACED BEFORE ACFT LEAVES MAINTENANCE BASE.
